| Catalog Number |
M5111-05545 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We were provided three possible catalog numbers for the two affected devices and will update the record if we receive more information.The catalog number could be m5111-05545, m5111-06540, or m5111-06535.
Event or Problem Description
It was reported that two everest cannulated polyaxial screws fractured one month post-operatively.The patient then underwent revision surgery approximately seven months post-operatively.This report captures the first of two screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.